# SDR QXEA2017060500401

- Difficulty date: May 28, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Damaged
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MIDDLE BEAM OF AFT ENTRY DOOR AS FLAGGED. REMOVED VENT DOOR ASSY AND VENT DOOR BUMPER BRACKET ASSY SRM 51-40-15. MIDDLE BEAM OF AFT ENTRY DOOR REPLACED IAW SRM 51-42-05, 51-40-15 AND 51-42-45. REPLACED VENT DOOR ASSY AND VENT DOOR BUMPER BRACKETS ASSY IAW SRM 51-40-15.
